# SDR USAA001967

- Difficulty date: November 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: 1129575
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER CRACKED.   CORRECTIVE ACTION:DEFECTIVE PART REPLACED WITH IDENT PART.
